# SDR LR7A07130

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 33911927
- Condition: Warped
- Location: Fs 845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HC5301 FOUND RAMP DOOR EXTERIOR FWD PEDESTAL FAIRING SKIN WARP AT FS 845 (RAMP STA 10).  REPAIR ACCOMPLISHED BY REPLACING FWD FAIRING IAW SMP583 CHAPTER 51-60 AND 51-70.
